Joints filling with fluid

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LBJ
Veteran Member


Date Joined May 2005
Total Posts : 511
   Posted 5/4/2008 8:52 AM (GMT -7)   
Has anyone with Crohn's had problems with their lower joints (knee's and ankles) filling with fluid with a flare? 
My crohn's doctor seems to be stumped with this happening to me.  He put me on a steriod pack last week.
I felt really good the first few days and then the last few days of being on it I started having trouble again.
I don't think my crohn's is flared though because I'm not having bathroom issues.  Just swollen knee and ankles
and I can feel the fluid in them. 
So my doctor called in another type of steroid meds that I'll be on for three months.  I haven't gone to pick
it up at the drug store yet so I can't remember name of it.  But he said I'll take 3 pills every morning for a month,
then 2 pills every morning for the next month, and then 1 pill every morning for the 3rd month.  I've never been
on this one before so curious about it.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/4/2008 9:48 AM (GMT -7)   
Could it be Entocort? That is a steroid like Prednisone, but has much less side effects for most.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 5/4/2008 9:55 AM (GMT -7)   
Or are you on Remicade too?
Forum Co-moderator
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants)
Praise in public, chew in private.
Make sure your suffering has meaning....
All suggestions/options/opinions are caveated with please consult with your local health care provider...


sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 5/4/2008 3:00 PM (GMT -7)   
Have you been to a rhuemy and been tested for RA? Is this synoval fluid in your joints? I would have myself evaluated for RA. The steroids should help with the inflamation no matter what the cause but if this is a recurring problem steroids may not be the safest long term solution.
Sj

LBJ
Veteran Member


Date Joined May 2005
Total Posts : 511
   Posted 5/7/2008 5:32 AM (GMT -7)   
Yes it's Entocort that my doctor just put me on. I just started taking it but I'm having the side effects dizzie, nausea, so to have call doc today because I don't think I'm going to be able to take this stuff. I'm more worried right now about my joints and the fluid. I have an apt. with rhuemy doctor the 14th.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:44 AM (GMT -7)
There are a total of 2,735,879 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
285 Guest(s), 8 Registered Member(s) are currently online.  Details
cupcakespinkgal, Girlie, reminder, BillyBob@388, ChickNorris, pmm73, Mustard Seed, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer